# SDR DL72W972353

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545648
- Condition: Corroded
- Location: Bs 480-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN LAP SPLICE AT STR 26L WAS FOUND WITH SEVERAL AREAS OF CORROSION AND SEVERAL EXISTING SRM REPAIRS.  THE SECTION OF SKIN BETWEEN STA 480 TO 680 AND S24L TO 27L WAS    REMOVED AND A NEW SECTION OF SKIN SPLICED IN PER ER/A 363125-14, REV B.
